# SDR UIEA2018091201953

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,217 hours, 18,904 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG. PERFORMED OPERATIONAL TEST OF WXR SYSTEM GOOD IAW AMM 34-43-00, NO DEFECT NOTED AT THIS TIME.
